Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Bleeding cyst on ovary. Done hysterectomy. Why syncope?

mine is very complicated but started with a hysterectomy in late june. about 5 weeks post-op I had severe bleeding and pain and ended up back in the OR. I had developed a bleeding cyst on an ovary and the blood pooled around my vaginal cuff-incision. The vaginal cuff broke and my bowel started protruding. The Dr removed the damaged ovary and part of the bowel that adhered to the ovary and then stitched up the cuff. At my last post-op visit, my sutures all had dissolved and my surgeon said I was 100% healed. A couple of weeks later, I developed a milky, sometimes yellow vaginal discharge and a foul vaginal odor. It seemed to temporarily go away with the use of a douche . Now, the interesting part...a week ago i experienced a syncope , passed out and went right into a 2 minute grand mal seizure. the only indication of something being wrong before it happened was a feeling of being flushed--a hottness from the inside out. After numerous tests, I was released from the hospital with no true diagnosis. Today, 7 days after the seizure, that hottness from the inside out returned and it felt like hot flashes or a fever. Simultaneously, the vaginal discharge and odor returned. Now I am wondering if this is all tied together. Is it possible that i developed an infection after the 2nd surgery that then caused the syncope? Something is going on and I m wondering if it is all related or just coincidental. I cant tell if this hotflash feeling is fever or the aura that precedes a seizure. And could fever mean the vaginal infection spread to my bloodstream which ultimately caused the seizure. I need help, I don t know what to think
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
What is your Blood Report?
Nothing can be commented without that.
Please mention them in next question.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor